Alert archive / Virginia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 4, 2010, 4:55 PM EDT for Giles County, Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2010, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 4, 2010, 5:48 PM EDT
- In force
- 53 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
County Giles County, VA
The radar
The Roanoke radar (KFCX), 54 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:02 PM EDT | TSTM WND DMG | 1 N Pembroke, VA | A TREE WAS REPORTED DOWN AT 211 JOHNSON AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS51 KRNK 042055
SVRRNK
VAC071-042200-
/O.NEW.KRNK.SV.W.0113.100604T2055Z-100604T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
455 PM EDT FRI JUN 4 2010
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GILES COUNTY IN SOUTHWEST VIRGINIA
* UNTIL 600 PM EDT.
* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WHITE GATE...OR 7 MILES WEST OF POPLAR HILL...AND MOVING EAST
AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITE GATE...
THESSALIA...
POPLAR HILL...
BANE...
EGGLESTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR OR
LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE
AT...1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3726 8094 3739 8072 3739 8071 3742 8065
3728 8051 3717 8087 3719 8085 3720 8087
3718 8089
TIME...MOT...LOC 2055Z 248DEG 15KT 3723 8084
$$
RB2 follow-up statements
856
WWUS51 KRNK 042134
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
534 PM EDT FRI JUN 4 2010
VAC071-042200-
/O.CON.KRNK.SV.W.0113.000000T0000Z-100604T2200Z/
GILES VA-
534 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL GILES COUNTY...
AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EGGLESTON...OR NEAR PEARISBURG...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
EGGLESTON...
PEMBROKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
&&
LAT...LON 3728 8051 3721 8073 3734 8079 3739 8072
3739 8071 3740 8068 3742 8065
TIME...MOT...LOC 2134Z 248DEG 15KT 3729 8065
$$
RB437
WWUS51 KRNK 042148
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
548 PM EDT FRI JUN 4 2010
VAC071-042159-
/O.CAN.KRNK.SV.W.0113.000000T0000Z-100604T2200Z/
GILES VA-
548 PM EDT FRI JUN 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GILES COUNTY IS
CANCELLED...
LAT...LON 3728 8051 3721 8073 3734 8079 3739 8072
3739 8071 3740 8068 3742 8065
TIME...MOT...LOC 2149Z 248DEG 15KT 3731 8058
$$
RBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 4, 3:34 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 334 PM EDT FRI JUN 4 2010 .SYNOPSIS... WEAK HIGH PRESSURE WILL MAINTAIN A WARM AND MUGGY AIRMASS OVER THE AREA INTO SATURDAY. A FAIRLY STRONG COLD FRONT WILL MOVE FROM THE UPPER MID WEST INTO THE OHIO VALLEY ON SATURDAY. THIS FRONT WILL MOVE SOUTHEAST ACROSS THE MID ATLANTIC REGION ON SUNDAY... SWEEPING WELL SOUTH OF THE AREA MONDAY. && .NEAR TERM /THROUGH SATURDAY/... NO REAL CHANGE IN AIR MASS OVER THE NEXT 24 HOURS AS SYNOPTIC PATTERN REMAINS UNCHANGED AS WELL WITH ZONAL FLOW ALOFT AND MESOSCALE FEATURES DOMINATING THE SENSIBLE WEATHER. WITH DEWPOINTS STUCK IN THE UPPER 60S TO LOW 70S THRU THE PERIOD THERE WILL BE PLENTY OF MOISTURE FOR STORMS. EXPECT THE SCATTERED DIURNAL CONVECTIVE ACTIVITY NOW OCCURRING TO TAPER OFF THIS EVENING WITH THE LOSS OF HEATING. OVERNIGHT IT WILL BE MUGGY AND SUMMER LIKE WITH LOWS FALLING TO ONLY TO LOW 60S AND LOW 70S OVER THE PIEDMONT...GENERALLY 5 TO 10 DEGREES ABOVE EARLY JUNE CLIMATOLOGY. SATURDAY MAY SEE SOMEWHAT OF A REPEAT WITH SCATTERED STORMS LIKELY BUT WITH POSSIBLY BETTER ORGANIZATION ESPECIALLY OVER THE NORTHERN SECTIONS OF THE CWA. FRONTAL BOUNDARY IS FORECAST TO DROP A LITTLE FURTHER SOUTH FROM THE OHIO VALLEY TOMORROW AFTERNOON THUS INCREASING THE CHANCES FOR MORE ORGANIZED STORMS. IN ADDITION SOME WEAK UPPER TROUGHING IS FORECAST TO RIDE EASTWARD IN THE UPPER ZONAL PATTERN WHICH COULD HELP IN THE INITIATION OF MULTI-CELLULAR STORMS OR POSSIBLY A LINEAR SQUALL-LINE SEGMENT IN THE LATE AFTERNOON AND PUSHING THROUGH BY EVENING. AGAIN THE BEST FORCING WILL BE TO OUR WEST AND NORTH BUT CANNOT RULE OUT SOUTH AND EASTWARD DEVELOPMENT IN WHAT WILL BE A FAVORABLY UNSTABLE AIR MASS WITH CAPES PUSHING 2000 J/KG. ALSO EXPECT CONTINUATION OF WARM AFTERNOON TEMPS PUSHING 90 IN THE SOUTHEAST AND MID-80S EVEN IN THE MOUNTAINS. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... WESTERLY WIND COMPONENT IS NOT AS STRONG IN THE MODELS AS PREVIOUSLY...SO THINK THAT THERE WILL BE SCATTERED COVERAGE INTO THE EVENING...GENERALLY LEFTOVER CONVECTION MAINLY WESTERN SLOPES OF THE MTNS...AND THEN IN THE LEE TROUGH IN THE PIEDMONT. CONVECTION SHOULD BE DIURNAL...SO HAVE DROPPED POPS TO SLIGHT CHC OR LESS AFTER MIDNIGHT. WILL BE A WARM NIGHT SATURDAY NIGHT WITH A STRENGTHENING SW WIND KEEPING THE ATMOSPHERE MIXED...AND ALSO SOME CLOUDS. HAVE KEPT LOWS IN THE 60S TO LOWER 70S. AS FOR SUNDAY...MODELS CONTINUE TO SHOW CONVECTION AHEAD OF THE FRONT WEAKENING AS IT MOVES INTO THE MTNS WITH A STIFF WEST WIND IN THE LOW LEVELS. HOWEVER...WITH MODELS ALSO SHOWING A STRONG THETA-E MAXIMUM DRAPED ACROSS THE CWA...AM RELUCTANT TO LOWER POPS AT THIS TIME. SO HAVE MAINTAINED THE LOW END LIKELY POPS THAT WE HAD GOING...JUST ADJUSTED THE TIMING AND TRIED TO NARROW IT DOWN TO A 3 HOUR BLOCK WHEN SHOWERS/TSTMS WILL BE LIKELY. SHEAR WILL CERTAINLY BE STRONG ENOUGH THAT ID TSTMS CAM MAINTAIN THEIR STRENGTH...THEN THERE WILL BE A CHANCE FOR AN ORGANIZED LINE OR LINES OF CONVECTION WITH THE POSSIBILITY OF DAMAGING WINDS. HAVE KEPT HIGH TEMPS WARM EAST OF THE MTNS SUNDAY...LOWER 90S IN THE PIEDMONT. MONDAY WILL BE A DRY DAY BEHIND THE FRONT...WITH COOLER TEMPS AND LOWER HUMIDITIES. MONDAY NIGHT SHOULD BE A GOOD RADIATIONAL COOLING NIGHT...SO I LOWERED MIN TEMPS MORE INTO THE LOWER AND MID 50S MOST LOCATIONS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... LONGER RANGE MODEL TREND IS TOWARD A LESS AMPLIFIED EASTERN U.S. TROUGH...WHICH KEEPS A FRONTAL BOUNDARY CLOSE TO THE CWA IN THE TUESDAY THROUGH FRIDAY PERIOD. THIS WILL KEEP THE CWA IN LINE FOR THE POSSIBILITY OF CONVECTIVE SYSTEMS ASSOCIATED WITH SHORT WAVES IN THE WESTERLIES...AND TRACKING ALONG THE BAROCLINIC ZONE. FOR THIS REASON...HAVE ACCEPTED THE CHC POPS FROM HPC FOR EACH PERIOD...WITH SOME ADJUSTMENTS- HIGHEST CHCS LOOK TO BE WESTERN SLOPES OF THE MTNS...ESPECIALLY SRN WV. IF THIS PATTERN HOLDS...IT COULD END UP VERY WET WITH REPEAT MCS'S AND/OR TRAINING TSTMS. HIGH TEMPS SHOULD BE NEAR NORMAL THROUGH THE PERIOD...THOUGH IT WILL REMAIN MUGGY AND OVERNIGHT LOWS COULD BE MAINLY IN THE 60S. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... CONVECTION NOW DEVELOPING OVER THE WESTERN MOUNTAINS AND ALONG THE BLUE RIDGE SHOULD CONTINUE TO EXPAND IN COVERAGE WITH THE PEAK HEATING OF THE DAY. PLENTY OF INSTABILITY ACROSS THE AREA BUT NOT MUCH WIND SHEAR SO STORMS WILL BE "PULSY" IN NATURE. MAINTAINED VCTS WORDING AT ALL TAF SITES BEGINNING IN THE NEXT HOUR OR TWO WITH OVERALL COVERAGE EXPECTED TO BE SCATTERED UNTIL AN HOUR OR TWO AFTER DIURNAL HEATING CEASES AROUND 23Z/7PM TIME FRAME. FOG FORMATION TONIGHT WILL AGAIN BE DEPENDENT ON RESIDUAL CLOUD DEBRIS. MORE CLOUDS MEAN LESS FOG. LESS CLOUDS WILL MEAN MORE FOG. IF FOG DOES FORM IT SHOULD BE PATCHY AND CONFINED TO JUST THE LATE NIGHT HOURS...AND MAYBE AN HOUR OR TWO AFTER DAYBREAK SATURDAY. WIDESPREAD VFR CONDITIONS ARE EXPECTED AGAIN SATURDAY. ASIDE FROM A HIT OR MISS LATE AFTERNOON THUNDERSTORM...NO SIGNIFICANT HAZARDS EXPECTED. A COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY WITH THE POTENTIAL FOR ORGANIZED DEEP CONVECTION. A BROKEN TO SOLID LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE FRONT...AND THIS WILL LIKELY RESULT IN A 2 TO 3 HOUR PERIOD OF MVFR/IFR CONDITIONS AT EACH TERMINAL WITH ITS PASSAGE. A CHANGE IN AIRMASS WILL TAKE PLACE SUNDAY NIGHT...WHICH SHOULD YIELD VFR CONDITIONS FOR MONDAY INTO TUESDAY WITH LITTLE OR NO THREAT OF DEEP CONVECTION. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ NEAR TERM...PC SHORT TERM...JJ LONG TERM...JJ AVIATION...PC/PM
Hazardous weather outlook, Jun 4, 5:14 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 514 AM EDT FRI JUN 4 2010 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-050915- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 514 AM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW SATURDAY...MONDAY...AND TUESDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS SATURDAY NIGHT INTO SUNDAY...AND THE POTENTIAL FOR STRONG STORMS AGAIN BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY...BUT MAY BE NEEDED LATE SATURDAY OR SUNDAY.
In the hours before
Local storm report, Jun 4, 4:06 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
406 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL RICHLANDS 37.10N 81.80W
06/04/2010 E0.25 INCH TAZEWELL VA TRAINED SPOTTER
&&
KMLocal storm report, Jun 4, 4:07 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
407 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CAVE SPRING 37.22N 80.01W
06/04/2010 E0.50 INCH ROANOKE VA TRAINED SPOTTER
DIME SIZED HAIL.
&&
BSSpecial weather statement, Jun 4, 4:14 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 414 PM EDT FRI JUN 4 2010 WVZ045-042115- GREENBRIER WV- 414 PM EDT FRI JUN 4 2010 ...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY... AT 408 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEWISBURG... MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR LEWISBURG AIRPORT AROUND 445 PM...FRANKFORD AROUND 500 PM AND FALLING SPRING AROUND 515 PM. LAT...LON 3807 8038 3790 8014 3769 8048 3777 8061 PC
Local storm report, Jun 4, 4:27 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
427 PM EDT FRI JUN 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CAVE SPRING 37.22N 80.01W
06/04/2010 E0.88 INCH ROANOKE VA TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL
&&
PCSpecial weather statement, Jun 4, 4:36 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 436 PM EDT FRI JUN 4 2010 NCZ002-003-019-042115- ALLEGHANY NC-SURRY NC-WILKES NC- 436 PM EDT FRI JUN 4 2010 ...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...SURRY AND WILKES COUNTIES... AT 430 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF TRAPHILL...MOVING NORTH AT 20 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR TRAPHILL AROUND 445 PM...ROARING GAP AROUND 500 PM AND BARRETT AROUND 515 PM. LAT...LON 3624 8115 3657 8113 3656 8072 3619 8098 PC
Special weather statement, Jun 4, 4:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
445 PM EDT FRI JUN 4 2010
VAZ011-WVZ044-042145-
GILES VA-MONROE WV-
445 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT GILES AND MONROE COUNTIES...
AT 438 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF PEARISBURG...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR LINDSIDE...AND INTERIOR AROUND 450 PM...KIRE
AROUND 455 PM...RAINES CORNER AROUND 500 PM...ZENITH AROUND 505 PM...
LAUREL BRANCH...AND WAITEVILLE AROUND 515 PM AND UNION AROUND 520 PM.
LAT...LON 3770 8054 3757 8031 3754 8033 3753 8031
3754 8028 3732 8064 3740 8078 3771 8060
PCThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:17 PM EDT | Special Weather Statement | RNK | Giles | 58 min |
| Jun 3, 10:21 PM EDT | Special Weather Statement | RNK | Tazewell | 114 min |
| Jun 3, 11:00 PM EDT | Special Weather Statement | RNK | Giles | 60 min |
| Jun 3, 11:13 PM EDT | Special Weather Statement | RNK | Buckingham | 62 min |
| Jun 3, 11:55 PM EDT | Special Weather Statement | RNK | Montgomery, Roanoke, City of Salem | 65 min |
| Jun 4, 12:06 AM EDT | Special Weather Statement | RNK | Alleghany, Bath, City of Covington | 54 min |
| Jun 4, 12:22 AM EDT | Special Weather Statement | RNK | Botetourt, Craig | 53 min |
| Jun 4, 12:56 AM EDT | Special Weather Statement | RNK | Alleghany, Bath, Rockbridge, City of Covington, City of Lexington | 64 min |
| Jun 4, 2:16 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Pulaski, Wythe | 59 min |
| Jun 4, 2:34 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Montgomery, Roanoke | 56 min |
| Jun 4, 2:41 PM EDT | Special Weather Statement | RNK | Craig | 64 min |
| Jun 4, 3:27 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Franklin, Roanoke, City of Roanoke, City of Salem | 63 min |
| Jun 4, 3:40 PM EDT | Special Weather Statement | RNK | Botetourt | 65 min |
| Jun 4, 3:45 PM EDT | Special Weather Statement | RNK | Montgomery | 60 min |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Rockbridge | 61 min |
| Jun 4, 4:17 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Roanoke | 58 min |
| Jun 4, 5:12 PM EDT | Flash Flood Warning | RNK | Tazewell | 5 hr |
| Jun 4, 6:02 PM EDT | Special Weather Statement | RNK | Roanoke | 58 min |
| Jun 4, 7:10 PM EDT | Special Weather Statement | RNK | Carroll, Grayson, City of Galax | 65 min |
| Jun 4, 7:19 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Patrick, City of Galax | 40 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.